# SDR AALA201708169001

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 998 hours, 370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Obstructed
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR WILL NOT CLOSE PROPERLY. MAINTENANCE REMOVED DEBRIS AND CLEANED LATCH MECHANISM, AND ACCOMPLISHED SATISFACTORY OPERATIONS CHECK IAW AMM 52-11-00.
